MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The sample is not available to be returned for investigation as it has been discarded.The field service representative inspected the instrument and found no abnormalities.He proactively replaced and adjusted the gear pump head, proactively replaced and adjusted needles, checked fill levels, and performed tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results for 1 patient sample on a cobas 8000 cobas c 502 module.A serum sample was collected from a patient undergoing eltrombopag therapy.The sample was coffee-brown in color.The initial result was approximately 120 umol/l.The customer alleged that the c 502 analyzer failed to detect the sample discoloration, and the clinic was advised to request creatinine results using a blood gas analyzer.The sample was repeated on an unknown blood gas analyzer, resulting in a creatinine value of approximately 160 umol/l.
 
Additional Manufacturer Narrative
The investigation excluded eltrombopag as a direct chemical interferent for enzymatic creatinine at concentrations up to 500 mol/l.The drug itself does not react with the assay reagents.No significant interference was found for creatinine.The investigation determined the discrepancy was consistent with the physical/spectral properties of the discolored sample, which interfered with the photometer's light absorbance at the specific wavelengths used for the enzymatic creatinine reaction.The investigation also found the issue consistent with intermittent hardware performance issues, which could have affected the consistency of the sample aspiration or the efficiency of the cuvette rinsing for this specific, highly pigmented specimen.Further investigation and root cause analysis were not possible because the sample was not available for testing/investigation.The investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23801192
Report Number1823260-2025-05097
Device Sequence Number7686037
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number03263991190
Device Lot Number86413201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELTROMBOPAG THERAPY
Patient SexUnknown